Open Access Library Journal

Vol.5 No.6(2018), Paper ID 85547, 5 pages

DOI:10.4236/oalib.1104631

 

Solvability of a Class of Operator-Differential Equations of Third Order with Complicated Characteristic on the Whole Real Axis

 

Abdel Baset I. Ahmed, Mohamed A. Labeeb

 

Egyptian Russian University, Badr City, Egypt
Egyptian Russian University, Badr City, Egypt

 

Copyright © 2018 Abdel Baset I. Ahmed, Mohamed A. Labeeb et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ahmed, A. and Labeeb, M. (2018) Solvability of a Class of Operator-Differential Equations of Third Order with Complicated Characteristic on the Whole Real Axis. Open Access Library Journal, 5, 1-5. doi: 10.4236/oalib.1104631.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.